# SDR TWAA9714102

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45799
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59585701
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLT 588 - DURING FLIGHT, RIGHT ENGINE FIRE WARNING LIGHT FLICKERED.  REPLACED THE LOWER FIRE DETECTOR LOOP ASSY. (M)
